# SDR COMA0360431

- Difficulty date: September 25, 2003
- Submitted: September 26, 2003
- Operation: Air carrier
- Aircraft: N526CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7824
- Aircraft time: 456 hours, 410 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning Light
- Condition: Illuminated
- Location: Spoilers
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT 5217 DURING TAKE OFF RECEIVED A SPOILER CONFIGURATION CAUTION MESSAGE AT 85KTS, AIRCRAFT RETURNED TO THE GATE.  PERFORMED FUNCTIONAL CHECK OF SPOILER CONTROL SYSTEM, NO DEFECTS NOTED.
